I had tt lipo 16 days ago. All was fine. Had my 1st drain out in six days. Wed. I had pain and to my pubic and drain area. I called the MD and he called me in ceflex and Thurs. had an apt and he said it was normal for the redness and swelling. He gave me a sulfa based cream instead of bactrin and cont. Taking antibiotic. Fri and Sat I had a steady fever of 101 and the chills. Stomach is now swollen,red and hot. Sat. Dr Rx me bactrum instead, still redness,swelling nausea. Redness spreading.
Why is There So Much Redness Spreading Below my Abdomen
Doctor Answers (3)
Go see your surgeon immediately
If your surgeon cannot see you, go to the emergancy room. You need to have a culture done to see what the bacteria is sensitive to. You may have to change your antibiotics and possibly have the fluid drained.
You should call your doctor immediately!
Your surgeon saw you last Thursday, and today is Monday (Memorial Day). Your symptoms have clearly progressed, despite antibiotics, and what may have looked "fine" last week has certainly changed. You should have this evaluated NOW.
You are describing an infection, and should have this checked immediately, cultures taken, and ensure that your remaining drain is working properly. If it is still draining, the nature of the fluid is important, and would be one thing I would want to know.
This should be attended to by your surgeon immediately, not by on-line consultants. Please call your doctor's on-call service NOW!
Tummy Tuck or Abdominoplasty
A fever, swelling and redness are causes for concern and may well represent an infection. You are now on antibiotics and hopefully the problem will resolve but you should be seeing your surgeon in the next day or so, especially if your symptoms are not improving, to be checked.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.